MathSciNet Relay Station
MathSciNet bibliographic data
MR1622577 (99g:60136) 60J55 (60J65)
Xiao, Yimin Local times and related properties of multidimensional iterated Brownian motion. J. Theoret. Probab. 11 (1998), no. 2, 383–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement